# SDR C2XA10TY173

- Difficulty date: November 16, 2010
- Submitted: November 16, 2010
- Operation: Air carrier
- Aircraft: N14952
- Make and model: Emb EMB-145LR
- Aircraft serial: 145067
- Aircraft time: 29,351 hours, 22,059 cycles
- System (JASC): 5751 · Ailerons
- Part: Bracket
- Part number: 14569009410SD
- Condition: Worn
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS - A/C CURRENTLY IN C-CHECK WHEN INSPECTION FOUND THE RIGHT AILERON PCA BRACKET OUTBOARD HAT BUSHION HOLE OUT OF LIMITS.  MAINTENACE REMOVED AND REPLACED THE RIGHT AILERON PCA BRACKET IAW EC5750-01177.  ALL WORK WAS ACCOMPLISHED AND WILL BE RELEASED AT THE END OF THE CHECK.
